# SDR SWIA200210633

- Difficulty date: February 8, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 29,935 hours, 36,069 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3075001007
- Part serial: 0255
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS OUTBOARD FLAPS DO NOT RETRACT WITH ASSOCIATED DISAGREEMENT.  REMOVED AND REPLACED FCU AND ANNUNCIATOR.  OPS CHECK GOOD IAW MM 27-50-05 & 27-50-06.  (FCU) S/N OFF 0255.  (ANNUNCIATOR) P/N ON 306900-1017, S/N OFF 0142.
